MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 199723745S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: spinal fixation or spondy grade 1 l4-5.Six (6) months after surgery the treating physician noticed that one screw (l5) was broken.All locking caps (unitized) were tightened according to the surgical technique and double checked during surgery for correct locking torque.The screw breakage has occurred in the months after the surgery.The surgery itself was successful and no postoperative events have occurred that might explain the screw breakage.The patient was treated for a spondy grade 1 at level l4-5.Primary surgery date (b)(6) 2018.Patient gender unknown.Dob unknown.No other patient data is available.When did the device problem occur? within 6 months after primary implantation.

Brand Name
5.5 EXP VERSE FEN SCR 7.0X45
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7902015
Report Number1526439-2018-50905
Device Sequence Number1434513
Product Code NKB
UDI-Device Identifier10705034444505
UDI-Public(01)10705034444505
Combination Product (Y/N)N
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number199723745S
Device Catalogue Number199723745S
Device Lot NumberAVKBZ6
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;